Hello and welcome to the forum. Thank you for your question. We recommend you check in with your doctor soon to discuss the rash you are seeing. Doxyycline can be associated with rash, often related to exposure to sun. It makes skin extremely sensitive. Don't stop taking the medication unless your doctor tells you to do so. https://www.mayoclinic.org/drugs-supplements/doxycycline-oral-route/precautions/drg-20068229 But you do need to check in with them for guidance. Let us know what your doctor says.
No, you can't stop taking it. Once you start an antibiotic you have to finish the course to prevent resistant bacteria. And yes, it probably is responsible for your rash, although can't know that for certain. Antibiotics kill off beneficial organisms that provide us protection from lots of things because they are indiscriminate killers. I have no idea if you needed an antibiotic in the first place, but now that you decided to take it, finish the course, and go to the best health food store in your area and purchase the best multi-spectrum probiotic they have in the refrigerated section of their supplement dept. But rashes and fungal infections etc. are one of the most common things that happen to us when we take antibiotics. Peace.